Accessibility navigation


On a stochastic Trotter formula with application to spontaneous localization models

Dürr, D., Hinrichs, G. and Kolb, M. (2011) On a stochastic Trotter formula with application to spontaneous localization models. Journal of Statistical Physics, 143 (6). pp. 1096-1119. ISSN 0022-4715

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s10955-011-0235-6

Abstract/Summary

We consider the relation between so called continuous localization models—i.e. non-linear stochastic Schrödinger evolutions—and the discrete GRW-model of wave function collapse. The former can be understood as scaling limit of the GRW process. The proof relies on a stochastic Trotter formula, which is of interest in its own right. Our Trotter formula also allows to complement results on existence theory of stochastic Schrödinger evolutions by Holevo and Mora/Rebolledo.

Item Type:Article
Refereed:Yes
Divisions:No Reading authors. Back catalogue items
Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:29099
Publisher:Springer

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation